# SDR SPAA0500077

- Difficulty date: December 15, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 62,991 hours, 32,899 cycles
- Engine: Pwa JT8D15A
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT BATTERY DEAD AT AFT FLIGHT ATTENDANT STATION.  REPLACED EMERGENCY FLASHLIGHT BATTERY IAW MM 25-69-0 AND 20-50-11, OPS CHECK NORMAL.
